# SDR UALA2012031201597

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 46,021 hours, 18,279 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653311
- Part serial: 244
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WINDSHIELD (CF575) IS IN THE SPARE CONFIGURATION PER MT 30-003.  WILL NEED TO BE RETURNED TO NORMAL CONFIGURATION WHEN NEW WINDSHIELD IS INSTALLED.  INSTALLED NEW WINDSCREEN.  ANTI-ICE TEST GOOD.
